# SDR DHL2001727552

- Difficulty date: August 17, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65602411
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK LEFT PRIMARY H/E U-DUCT HAS CRACKED FLANGE.  REMOVED LT PRIMARY H/E DUCT FOR SEND OUT TO REPAIR PER B-727 IAW MM 21-55-11.  INSTALLED LT PRIMARY H/E DUCT PER B-727 MM 21-55-11.  LEAK CHECKED GOOD LT PRIMARY H/E DUCT IAW MM 21-55-11.  OPS CHECK LT PRIMARY H/E DUCT PER B-727 MM 21-55-21.
